# SDR UIEA2019110405851

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,228 hours, 21,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Torn
- Location: Entry Door
- Component: Elt
- Component part number: 11513241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND MAIN ENTRY DOOR ELT LANYARD TORN.( REMOVED AND REPLACED MAIN ENTRY DOOR ELT, REFERENCE AMM 25-63-03. )
